# SDR NSVA0109

- Difficulty date: August 20, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N207CJ
- Make and model: Beech 1900C
- Aircraft serial: UC107
- Engine: Pwa PT6A65B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM BOS-BHB, CREW NOTED THE FOLLOWING DISCREPANCY IN FIGHT LOG; LEFT ENGINE PARAMETERS DID NOT CHANGE WITH POWER LEVER CHANGES.  AT THAT TIME THE CREW DECLARED AN IN FLIGHT EMERGENCY AND PRECEDED TO BHB.  UPON LANDING ROLL OUT AT BHB, THE CREW NOTICED LEFT ENGINE N1 WAS AT 20 PERCENT.  LEFT ENGINE WAS SHUT DOWN BY CREW AS A PRECAUTION.  MAINTENANCE REMOVED AND REPLACED THE FUEL LINE, FUEL PUMP AND FUEL CONTROL.  OPS CHECK GOOD.  (M)
